# SDR IXXA10WSAP068S

- Difficulty date: December 31, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND DENTS IN RT VERTICAL STABILIZER BETWEEN STA FSS 245 AND FSS 92. BLENDED OUT DENTS. FOUND TO BE WITHIN LIMITS. PERFORMED NDT INSP, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01 REV101, 55-30-00 FIGURE 101 REV 101, NDT D634T301 REV 93 PART 6 SUB 51-00-19, AND MM 11-00-00 REV 97.
